# SDR CA030331004

- Difficulty date: March 25, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 61,879 hours, 61,367 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)  ON DEPARTURE,  OIL QUANTITY ON NR 2 ENGINE AT OR NEAR ZERO AS THEY PASSED THROUGH 300 FT. CREW ELECTED TO CONTINUE FLT & MONITOR. PASSING THROUGH 22,000 FT.   OIL PRESSURE STARTED TO FLUCTUATE,  CREW IMMEDIATELY CONDUCTED ENG SHUTDOWN CHECKLIST. A/C RETURNED UNDER ABNORMAL LANDING CONFIG & LANDED WITHOUT INCIDENT. MAINT INSPECTION REVEALED NR 2 NACELLE FILLED WITH OIL. MAINT FOUND LEAK AT UPPER BANJO FITTING ON TOP LT SIDE OF GEAR CASE. SOLID LINE THAT RUNS FROM BANJO FITTING TO VENT SIDE OF OIL FILTER BYPASS SWITCH. AS A REPAIR ELECTED TO ACCOMPLISH BOEING SB:737-79-1004 (RELOCATION OF ENGINE OIL FILTER BYPASS SWITCH). A/C GROUND RUNS ACCOMPLISHED WITH NO LEAKS TO REPORT. A/C RETURNED TO SERVICE WITH NO
